MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX45MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX45MM; BONE SCREWS AND PINS : SCREWS
Catalog Number 121745500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994); Pocket Erosion (2013); Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2012, the patient received a right anterior approach total hip arthroplasty to address right hip osteoarthritis.Metal on metal implants were implanted.There were no complications.On (b)(6) 2024, patient's right hip was revised to address alval pseudotumor, metallosis, osseus bone erosions, and osteolysis.The metal insert and head were replaced with a dual mobility liner construct.There were no complications.On (b)(6) 2024, the patient's right hip was revised again to address purulent wound drainage, possible infection versus alval lesion.Cultures obtained were inconsistent with infection, so the diagnosis leaned in favor of alval, subsequent to the previous revision.Surgeon revised and replaced the femoral head and the dual mobility metal and poly liners, retaining the acetabular cup and femoral stem.And extensive irrigation and debridement were performed.There were no complications.This report captures the revision procedure on (b)(6) 2024.The previous revision is captured on related complaint (b)(4).Doi: (b)(6) 2012.Doi: (b)(6) 2024.Doe: 10/23/2024.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: pinn can bone screw 6.5mmx45mm.Product code: 121745500.Lot no: b2fg64000.Quantity of manufactured: (b)(4).Date of manufacturing: 08-02-2007.Expiry date: 07-2017.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: pinn can bone screw 6.5mmx45mm.Product code: 121745500.Lot no: b2fg64000.Quantity of manufactured: (b)(4).Date of manufacturing: 08-2007.Expiry date: 07-2017.

Brand Name
PINN CAN BONE SCREW 6.5MMX45MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22161440
Report Number1818910-2025-09269
Device Sequence Number15680285
Product Code LPH
UDI-Device Identifier10603295010401
UDI-Public(01)10603295010401(17)170730(10)B2FG64000
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2017
Device Catalogue Number121745500
Device Lot NumberB2FG64000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/17/2025
03/24/2026
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date06/18/2025
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; BI MENTUM ALTRX LNR 53 28; CORAIL2 LAT COXA VARA SIZE 14; DELTA CER HEAD 12/14 28MM +5; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX15MM; PINNACLE DM LINER 62_53
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale